# SDR ASAA2023040442733

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 4,170 hours, 1,187 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WINDOW OVERHEAT ILLUMINATED AFTER LANDING.  GROUNDED - YES. CLEARED AFTER 5 MIN COOLING PER QRH.
